# SDR FDEA201108313600

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610560
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR UPPER GATE UPPER EDGE HAS CORROSION.   R & R R4 DOOR UPPER GATE ASSY IAW AMM 52-11-38.  PERFORMED R4 DOOR ADJUSTMENT CHECK IAW AMM 52-11-00.  CHECKED GOOD.  ORIGINAL MATERIAL: .200",   REMOVED: .050", REMAINING: .150", CORROSION FOUND OUT OF LIMITS IAW SRM 52-10-02, FIG 101, DETAIL 4.  MAJOR REPAIR.
